Aa
A
A
A
Close
Addiction: Substance Abuse Community
32k Members
Avatar universal

Has anyone used the sleep aid SLEEP-EZE 50mg?

Hey there everyone, well its been 26 days clean for me now...WOW...still having cravings but I walk and walk till it goes away.  BUT, sleep is hard to come to me again.  I began to smoke pot to help me sleep at night for the WD's Getting at least 4 hours. But now I have not smoked the pot for over a week and my sleeplessness has come back.  Maybe if I am lucky I get 2 hours again then up for about 4 then back for maybe an hour nap with no help from any sleep aid.  Which is better then before when I couldn't sleep but wanted and needed to and to be honest the pot did help me. But I can't keep up this pace I don't want to keep using the pot.  I purchased an OTC sleep aid called sleep-eze 50mg. I would like to try them but would like to know if anyone has tried them before? And did it help?
Thanks for any info you may have for me.  Looking forward to great nights of peaceful sleep at least 8 hours.
Thanks and bless you all in your journeys.

Awakened
xx
10 Responses
401095 tn?1351395370
probably benadryl as the main ingredient..can u look at the bottle?
Avatar universal
Right right sorry bout that,  the drug in the sleep-eze is 50mg of diphenhydramine and they are soft gel capsules.
401095 tn?1351395370
that is benadryl//generic name...not sposedl7y habit forming tho...if u r in the midst of recovery that is a safer drug than most..in reality any drug we take for sleep can become mentally addicting..be safe and let us know how u r doing..sleep is mportant to recovery
Avatar universal
Oh thanks I didn't realize that it was benadryl.  Well tonight I will try one and see if sleep comes back to me. Thanks for the info.
Talk to ya's all tomorrow morning hopefully rested.
Awakened
xxx
Avatar universal
It definitely can be addictive (diphenhydramine).

Actualy I am severely addicted to that stuff, thats why my nickname is Unisom....
Avatar universal
Like mentioned above.. If you find that you feel you NEED to take SOMETHING to sleep.. that's NOT a GOOD THING...

Try to get a little EXERCISE during the day... Eat small lite meals and drink plenty of fluids thru out the day...

The Exercise will help you the most.. try and break a sweat when you do exercise... as that helps kick in your NATURAL ENDORPHINS..

Hang in there and keep us posted.....

And.. as said before.. Sleep seems to be one of the last things to return to normal...but it DOES return eventually..
Avatar universal
hey, coming from a fellow insomniac(caused by drug abuse), u should keep using the more herbal and less damamging sleep aid... sleep eze is a man made chemical compound, its alot worse than weed, which grows from the ground. weed can substitute as treatment for many problems in stead of damaging man made compounds. if u are trying to cut back on weed, try to just smoke it before bed so u can fall asleep, or smoke it an hour or two before so u burn out right when u wanna fall asleep. if that doesnt appeal to u just take some melatonin 5mg to help sleep, at least melatonin is created in ur body too so i find its a good choice compared to sleep eze. but im serious the weed would be you're best bet, in the way that its natural and will bring u the least harm from doing. dont ever turn ur back on mary jane like that again!! she didnt do anything to deserve that from u!!! if u moderate urself and not do it so frequently u wont need to quit
Avatar universal
I see that your posts are from a few years ago...but I had to write u and write anyone who may be on here reading this. I have searched the internet for so long trying to find anyone speaking of being addicted to Diphenhydramine HCI like I am. You are the first person I have found. This s**t has destroyed/is destroying my life. I take 8 1/2 pink pills (each pill is 25 mg as u probably know) every 4 hours and I cannot stop. I feel so physically horrible when I attempt to stop taking this crap. I have gone from a woman with 3 college degrees and many friends to a person who is basically a recluse that avoids people and only leaves the house when absolutely necessary. I am so ashamed. I was a good looking woman (according to every single person I've ever met) and now I don't even take care of or care about myself physically at all. I also gained 15 lbs. the very 1st year I started using Diphenhydramine HCI and I've never lost that weight. This drug slows my metabolism down obviously. This is what I've become after 6 years of taking these 8 1/2 pills every 4 hours between 4-5 times every day. That's 34 - 42.5 pills a day at the very least! Every single day! I AM physically and emotionally addicted to this stuff and I don't know how to stop taking it every 4 hours. I’m embarrassed about how I look now, which makes me more of a recluse. I’m worried about what it is doing to my liver and the rest of my body. I've never told anyone about this. My parents have both died in these last 6 years and I have no family near me at all. All of my income comes from the stock market and from renting out houses that I've purchased in the past (when I was normal and functioning), so I don’t have any regular work place that I go to daily. Never talked about this or even wrote about this to anyone before writing this today on this forum. Truth is that I really have no one to tell or admit this stuff to because I don’t even truly know any one anymore. I haven’t had any regular contact with anyone for years. The thing is that no one can help me unless I help myself too. I know what I “should” do, I just can’t seem to do it. I'm incredibly sad about this addiction. I feel like I’ll just live this way for a decade or two until I die. I don’t drink ever and I don’t do any other drugs ever. Everything I've read on the internet says this drug is not addicting, but that’s not my experience. I am addicted to it…physically addicted. Not just mentally. Guaranteed. For sure. I just wish Diphenhydramine was never sold in any store. I wish I didn't ever know it existed at all. Sad... taking it every day has ruined everything. Does anyone here have this addiction to this drug? Please let me know if you’re a person reading this and you too have this addiction to this particular drug. I feel alone in this. Also, if you’re reading this please pray for me.
Avatar universal
I was just reading your story & mine is a bit the same . I am trying to quit & haven't taken any diphenhydramine for a week now . I was taking it only once at bedtime , but was also taking  katorolac . I have severe back pain & that's what the katorolac is for . I don't take it anymore , I quit taking it . I , like you cannot sleep now . I don't go anywhere , I gained a lot of weight , I wasn't taking  care of myself , & this has consumed my life too ! . I am now exercising at home & fighting back . I stay away from any pills . I drink lots of water , eat healthier & drink  chamomile tea . Eating foods that have natural melatonin in it are suppose to help . I looked this all up on google . It's very soon to tell if it's helping but it's better then doing what I was . I am very depressed all the time , & I cry all the time . I hope that this bit of info will help me & if you try this if you haven't tried anything yet !
Avatar universal
Hello there , what ever you do if you are still taking this stuff , don't use Sleep.eze it will keep doing the same things you are having problems with. . I am struggling with this sleep.eze crap . How are you doing since you have been in this battle ?
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Smoking substitute may not provide such a healthy swap, after all.
How to lower your heart attack risk.